Would you have High blood sugar (Hyperglycemia) when you have Multiple sclerosis?
Summary: High blood sugar is found among people with Multiple sclerosis, especially people who are female, 50-59 old, also have Depression, and take medication Avonex.
We study 150 people who have High blood sugar (Hyperglycemia) and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Multiple sclerosis and High blood sugar >>>
Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Betaseron, Baclofen. (latest reports from Multiple Sclerosis 223,215 patients)
High blood sugar
High blood sugar (high blood sugar) has been reported by people with high blood pressure, diabetes, type 2 diabetes, depression, bipolar disorder.(latest reports from High blood sugar 16,702 patients)
On Nov, 25, 2014: 150 people who have multiple sclerosis and High Blood Sugar are studied.
Gender of people who have multiple sclerosis and experienced High blood sugar * :
|High blood sugar||79.46%||20.54% |
Age of people who have multiple sclerosis and experienced High blood sugar * :
|High blood sugar||0.00%||0.00%||0.57%||4.55%||14.20%||34.09%||27.84%||18.75% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|High blood sugar||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Depression (8 people, 5.33%)
- Muscle spasms (8 people, 5.33%)
- Pain (7 people, 4.67%)
- Anaemia (7 people, 4.67%)
- Multiple sclerosis relapse (7 people, 4.67%)
- Hypertension (5 people, 3.33%)
- Fatigue (5 people, 3.33%)
- Convulsion (4 people, 2.67%)
- Iron deficiency anaemia (4 people, 2.67%)
- Gastrooesophageal reflux disease (4 people, 2.67%)
Most common drugs used by these people * :
- Avonex (94 people, 62.67%)
- Tysabri (42 people, 28.00%)
- Baclofen (27 people, 18.00%)
- Rebif (25 people, 16.67%)
- Solu-medrol (19 people, 12.67%)
- Neurontin (16 people, 10.67%)
- Ambien (15 people, 10.00%)
- Provigil (13 people, 8.67%)
- Aspirin (13 people, 8.67%)
- Insulin (13 people, 8.67%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Multiple Sclerosis and High Blood Sugar?
You are not alone! Join a mobile support group:
- support group for people who have High Blood Sugar and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have High Blood Sugar
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Multiple sclerosis, High blood sugar
You may be interested at these reviews (Write a review):
- Ms relapse - changed to copaxone in april
I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
If I haven't started using this site - my apologies!
- Developed systemic scleroderma while on copaxone for 10 yrs.
I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ppl are aware of. That there is a risk.
- Topamax for weight loss, causing diarrhea
I was taking Topamax for weight loss and it worked very well. After 2 months I started having diarrhea. I stopped Topamax and the diarrhea stopped. Is there any drug or supplement I can take Topamax that will stop the diarrhea?
- A self-conducted trial with prozac in a case of "benign" ms
I want to show that, with the approval of my doctor, I started taking Prozac (10 mg daily) to see if the number of the lesions on my brain remains the same. After 14 months no new lesion showed on the MRI. I should mention that I have a mild form of MS, if one may put it like this, but the previous three years my lesions had doubled as compared to the past 15 years. Not wanting to start an Interferon or other immune-suppressing treatment I chose Prozac. At first, I had a lot of problems (insomnia and bouts of crying and indifference) but after a few months they eased off. The only really bad symptom is sexual, i.e. difficulty or rather impossibility to orgasm. In 2-4 months I will take another MRI and check the results, and come back with details, hoping they could be of help for other persons with MS.
More reviews for: Multiple sclerosis, High blood sugar
Comments from related drug studies (Check your drugs):
- I started taking gilenya about six months ago. A few weeks after starting the medication I started getting acid reflux symptoms and am now in medication for acid reflux. I want to know if the gilenya may be causing my acid reflux.
- My son is 17 months old and been diagnosed with Type 1 diabetes but I just received a call from his physician that he is positive for Enterovirus. What is the connection between Enterovirus and high blood sugar levels?
- I just had radical hysterectomy 8 weeks ago. I was under general anesthesia for 6 hours. I take spironolactone 100mg x2/day, HRT, Ambien, and Nicorette gum 2 mg. PCP wants me to discontinue Spiro, but this time is crucial for me to continue Spiro. Do I decrease Spiro to 100mg or spiro completely and ...
- My dad has been diabetic for about9 yrs now and started on Huminsulin then. However for the last 6 yrs he has been on Novorapid and Lantus.
Now I am suspecting a probable Somogyi effect,for the last 3 - 4 months.This started after a recent bout of hypoglycaemia during the day when the blood sugar ...
- Was recently told that my white blood count was low, I believe that it is a direct result from my medication as I have no other symptoms. My question is , if I go off the medication will my blood count go up if it was indeed the medication causing the drop.
More related studies for: Multiple sclerosis, High blood sugar
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.